To cite this record: http://ddd.uab.cat/record/76160
Series parallel linkages
Cruickshank, James (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)
McLaughlin, Jonathan (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)

Date: 2011
Abstract: We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 359-378, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55211_05
DOI: 10.5565/PUBLMAT_55211_05
DOI: 10.5565/244959


20 p, 189.2 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-09-06, last modified 2017-05-24



   Favorit i Compartir